# SDR IXXA2024020702

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 108,189 hours, 19,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5006U6
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1461 Lbl26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT CRACKED.
